Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have itch in ankles and legs. Taking Amlodipine Besylate, Neproxen, lisinopril, Metoprolol and Metformin. Side effect?

User rating for this question
Answered by

Practicing since : 2006
Answered : 1583 Questions
My ankle's itch, it moves up my legs. I'm not sure what meds cause it. It feel like a bug bite.
Here are a list of my Meds. 5.Amlodipine Besylate..10mg
1.Neproxen..250mg 6.Hydrochlorothiazide..25 mg
4.Metformin XXXXXXX .500mg
Posted Sat, 7 Sep 2013 in Medicines and Side Effects
Answered by Dr. Basheer Ahamed 1 hour later
Brief Answer:
Naproxen the NSAID may be the cause of itching.

Detailed Answer:

Naproxen the NSAID which is used as an analgesic.
The most common side effects are itching skin and skin eruption.
So naproxen may the the drug which is causing you itching.
You need to immediately inform your doctor about this and get this advice on stopping the drug.

If your thing in terms of insect bite the bite marks may be present with inflammation around the bite.
Consult your doctor and he may examine the site and prescribe antihistamines for the control of inflammation and itching.

Hope the answer helps you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor